# SDR UPS09M54359

- Difficulty date: December 28, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Angle
- Part number: ARB293347
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING L/E STRINGER ANGLE FOUND CRACKED APPROX 1 INCH IN LENGTH AT STA XORS 456.  REPAIRED LT WING L/E STRINGER ANGLE AT XORS 456 BY FABRICATION REF DWG ARB2933 AND MD11 SRM 51-31-01 VOL II PAGE 1.
